MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ENDURITY DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2160
Medical Device Problem Codes Failure to Interrogate (1332); No Pacing (3268)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented for in clinic follow-up with ventricular bradycardia.Device interrogation was attempted however, the pacemaker (pm) failed to be interrogated.On (b)(6) 2025, an electrocardiogram (ecg) was performed, noting that the pm was not providing pacing.The physician elected to explant and replace the pm.The patient condition was stable.
 
Additional Manufacturer Narrative
The reported event of failure to interrogate and no lv output were confirmed.The device was received with no telemetry communication and no output.Visual inspection of the header attachment area detected an anomaly between the pre-casted header and titanium case.The device was cut open to enable further testing and the battery was found depleted.Feedthrough leak test was performed, indicating a device hermeticity breach.This is consistent with feedthrough damage as a result of fluid intrusion between the header and case, and subsequent fluid ingress to internal electronics.Hybrid circuitry was tested by connecting to an external power source.Test results indicated elevated current drain, consistent with moisture damage, resulting in the reported event.A manufacturing process anomaly may have occurred, which resulted in the header bonding anomaly.

Brand Name
ENDURITY DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23904098
Report Number2017865-2025-1008281
Device Sequence Number7732217
Product Code NVZ
UDI-Device Identifier05414734507059
UDI-Public(01)05414734507059(10)P000086189(17)210228
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberPM2160
Device Lot NumberP000086189
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale